On Infinite Bernoulli Matrices

Creative Commons License

Kirisci M.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020471
  • City: Budapest
  • Country: Hungary


In this work, we study some properties of infinite Bernoulli matrices. Further, we investigate relations between infinite Bernoulli matrices and some infinite matrices such as Fibonacci, Pascal and special matrices.